# SDR DL72S953017

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, CRACK IN LWR COVE SKIN SUPPORT ANGLE, BELOW TAI DUCT ON NR 3 SLAT.  REPAIRED PER SRM 57-54-0.
